# SDR DALA2016042003252

- Difficulty date: April 19, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 77,419 hours, 35,233 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Loose
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, OTBB FLAP TRACK FAIRING, FWD INBD MOUNT BRACKET IS LOOSE.  REPAIRED LT INBD FLAP, OTBD FLAP TRACK FAIRING, FWD INBD MOUNT BRACKET IAW ER/A 544311-14, REV'S 0-2.
